Generalized Dicke model as an integrable dynamical system inverse to the nonlinear Schrödinger equation

Authors

  • R. V. Samuliak

Abstract

We prove that a dynamical system obtained by the space-time inversion of the nonlinear Schrödinger equation is equivalent to a generalized Dicke model. We study the complete Liouville integrability of the obtained dynamical system.

Published

25.01.1995

Issue

Section

Short communications

How to Cite

Samuliak, R. V. “Generalized Dicke Model As an Integrable Dynamical System Inverse to the Nonlinear Schrödinger Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 126–128, https://umj.imath.kiev.ua/index.php/umj/article/view/5393.